# SDR FQ5R2015032700001

- Difficulty date: February 4, 2014
- Submitted: March 27, 2015
- Operation: General aviation
- Filed by: Avionics Place, Inc, repair station FQ5R866M
- Aircraft: N265SW
- Make and model: Beech 58
- Aircraft serial: TH1033
- Engine: Cont IO520C
- System (JASC): 3110 · Instrument Panel
- Part: Ahrs
- Part number: GDC74A
- Part serial: 20608115
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE ALTITUDE OF 14,000FT, ON A VERY COLD DAY THE G500 PANEL FLAGGED THE AIRSPEED, ALTITUDE, AIS, OAT, HEADING AND HORIZON ALL "X" OUT WITH BIG RED X'S.  LOSS OF ALL DATA FROM THE AHARS.  PILOT USED THE BACK UP INSTRUMENTS TO COMPLETE THE FLIGHT.  WHENEVER COLD, THE UNIT WOULD FAULT.
